# SDR DLM88990518

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NOSE GEAR FAILED TO RETRACT, RED IND LIGHT ON.  IND PIN WAS RETRACTED, NOISE FROM NOSE GEAR AREA.  NOSE STRUT FOUND FLAT.  REPLACED SCHRADER VALVE AND SERVICED STRUT.
